# SDR EIAA980286

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 301
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, FUSELAGE SKIN AT FS 301 WAS FOUND CRACKED, AT THE LOWER AFT CORNER OF THE MAIN DECK CARGO DOOR.  REPAIRED PER SRM 53-05 FIG 103.  (M)
